# SDR USAA2012032300014

- Difficulty date: March 22, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 26,813 hours, 20,640 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53112782200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM AT FR20, Z-500, -Y765.  REPLACED FLOORBEAM AT FR20, Z-500, -Y765 IAW A319 SRM 53-11-15.  UPON FURTHER REVIEW BY US AIRWAYS ENGINEERING, IT HAS BEEN DETERMINED THAT THIS IS NOT CLASSIFIED AS A CPCP LEVEL 2 FINDING.
